JOURNAL BROWSE
Search
Advanced SearchSearch Tips
q-EXTENSIONS OF GENOCCHI NUMBERS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
q-EXTENSIONS OF GENOCCHI NUMBERS
CENKCI MEHMET; CAN MUMUN; KURT VELI;
  PDF(new window)
 Abstract
In this paper q-extensions of Genocchi numbers are defined and several properties of these numbers are presented. Properties of q-Genocchi numbers and polynomials are used to construct q-extensions of p-adic measures which yield to obtain p-adic interpolation functions for q-Genocchi numbers. As an application, general systems of congruences, including Kummer-type congruences for q-Genocchi numbers are proved.
 Keywords
q-Genocchi numbers;p-adic measures;p-adic integral;Kummer congruences;
 Language
English
 Cited by
1.
A STUDY ON THE DISTRIBUTION OF TWISTED $q$-GENOCCHI POLYNOMIALS,;

Advanced Studies in Contemporary Mathematics, 2009. vol.18. 2, pp.6.1-6.9
2.
A NEW APPROACH TO q-GENOCCHI NUMBERS AND POLYNOMIALS,;;

대한수학회보, 2010. vol.47. 3, pp.575-583 crossref(new window)
3.
THE MULTIPLICATION FORMULAE FOR THE GENOCCHI POLYNOMIALS,;

Proceedings of the Jangjeon Mathematical Society, 2010. vol.13. 1, pp.89-96
4.
On multiple interpolation functions of the $q$-Genocchi numbers and polynomials with weight ${\alpha}$ and weak weight ${\beta}$,;;

Advanced Studies in Contemporary Mathematics, 2012. vol.22. 3, pp.407-420
5.
ON THE GENERALIZED EULER POLYNOMIALS OF THE SECOND KIND,;;;

Journal of applied mathematics & informatics, 2013. vol.31. 5_6, pp.623-630 crossref(new window)
6.
Interpolation function of the multiple twisted $q$-Genocchi polynomials with weak weight ${\alpha}$,;;

Advanced Studies in Contemporary Mathematics, 2013. vol.23. 3, pp.489-498
7.
AN EXTENSION OF GENERALIZED EULER POLYNOMIALS OF THE SECOND KIND,;;;

Journal of applied mathematics & informatics, 2014. vol.32. 3_4, pp.465-474 crossref(new window)
1.
Some generalizations of the Apostol–Genocchi polynomials and the Stirling numbers of the second kind, Applied Mathematics and Computation, 2011, 217, 12, 5702  crossref(new windwow)
2.
On the Generalized q-Genocchi Numbers and Polynomials of Higher-Order, Advances in Difference Equations, 2011, 2011, 1  crossref(new windwow)
3.
ON THE GENERALIZED EULER POLYNOMIALS OF THE SECOND KIND, Journal of applied mathematics & informatics, 2013, 31, 5_6, 623  crossref(new windwow)
4.
On a Class ofq-Bernoulli,q-Euler, andq-Genocchi Polynomials, Abstract and Applied Analysis, 2014, 2014, 1  crossref(new windwow)
5.
Some Relations of the Twistedq-Genocchi Numbers and Polynomials with Weightαand Weak Weightβ, Abstract and Applied Analysis, 2012, 2012, 1  crossref(new windwow)
6.
On the multiple q-Genocchi and Euler numbers, Russian Journal of Mathematical Physics, 2008, 15, 4, 481  crossref(new windwow)
7.
q-Hardy–Berndt type sums associated with q-Genocchi type zeta and q-l-functions, Nonlinear Analysis: Theory, Methods & Applications, 2009, 71, 12, e377  crossref(new windwow)
8.
Some Identities on the Generalizedq-Bernoulli,q-Euler, andq-Genocchi Polynomials, Abstract and Applied Analysis, 2013, 2013, 1  crossref(new windwow)
9.
-Analogues of the Bernoulli and Genocchi Polynomials and the Srivastava-Pintér Addition Theorems, Discrete Dynamics in Nature and Society, 2012, 2012, 1  crossref(new windwow)
10.
AN EXTENSION OF GENERALIZED EULER POLYNOMIALS OF THE SECOND KIND, Journal of applied mathematics & informatics, 2014, 32, 3_4, 465  crossref(new windwow)
11.
Arithmetic Identities Involving Genocchi and Stirling Numbers, Discrete Dynamics in Nature and Society, 2009, 2009, 1  crossref(new windwow)
 References
1.
L. Carlitz, q-Bernoulli numbers and polynomials, Duke Math. J. 15 (1948), 987-1000 crossref(new window)

2.
L. Carlitz, q-Bernoulli and Eulerian numbers, Trans. Amer. Math. Soc. 76 (1954), 332-350 crossref(new window)

3.
L. Carlitz, The Staudt-Clausen theorem, Math. Mag. 34 (1961), 131-146 crossref(new window)

4.
M. Cenkci, M. Can, and V. Kurt, p-adic interpolation functions and Kummer-type congruences for q-twisted and q-generalized twisted Euler numbers, Advan. Stud. Contem. Math. 9 (2004), no. 2, 203-216

5.
G. -N. Han and J. Zeng, On a sequence that generalizes the median Genocchi numbers, Ann. Sci. Math. Quebec 23 (1999), no. 1, 63-72

6.
G. -N. Han, A. Randrianarivony, and J. Zeng, Un autre q-analogue des nombres d'Euler, Seminaire Lotharingien de Combinatorie 42 Art. B42e, (1999), 22pp. (electronic)

7.
F. T. Howard, Applications of a recurrence formula for the Bernoulli numbers, J. Number Theory 52 (1995), no. 1, 157-172 crossref(new window)

8.
K. Iwasawa, Lectures on p-adic L-functions, Ann. of Math. Studies Vol: 74, Princeton Univ. Press, Princeton, N. J., 1972

9.
L. -C. Jang, T. Kim, D. -H. Lee, and D. -W. Park, An application of polylogarithms in the analogs of Genocchi numbers, Notes Number Theory Discrete Math. 7 (2001), no. 3, 65-69

10.
T. Kim, On explicit formulas of p-adic q-L-functions, Kyushu J. Math. 48 (1994), no. 1, 73-86 crossref(new window)

11.
T. Kim, On a q-analogue of the p-adic log gamma functions and related integrals, J. Number Theory 76 (1999), no. 2, 320-329 crossref(new window)

12.
T. Kim, q-Volkenborn integration, Russ. J. Math. Phys. 9 (2002), no. 3, 288-299

13.
T. Kim, On p-adic q-L-functions and sums of powers, Discrete Math. 252 (2002), no. 1-3, 179-187 crossref(new window)

14.
T. Kim, Non-Archimedean q-integrals associated with multiple Changhee q- Bernoulli polynomials, Russ. J. Math. Phys. 10 (2003), no. 1, 91-98

15.
T. Kim, On Euler-Barnes multiple zeta functions, Russ. J. Math. Phys. 10 (2003), no. 3, 261-267

16.
T. Kim, A note on q-Volkenborn integration,(English. English summary) Proc. Jangjeon Math. Soc. 8 (2005), no. 1, 13-17

17.
T. Kim, L. -C. Jang, and H. K. Pak, A note on q-Euler and Genocchi numbers, Proc. Japan Acad. Ser. A Math. Sci. 77 (2001), no. 8, 139-141

18.
T. Kim, Y. Simsek, and H. M. Srivastava, q-Bernoulli numbers and polynomials associated with multiple q-zeta functions and basic L-series, Russ. J. Math. Phys. 12 (2005), no. 2, 201-228

19.
N. Koblitz, On Carlitz's q-Bernoulli numbers, J. Number Theory 14 (1982), no. 3, 332-339 crossref(new window)

20.
J. Satoh, q-analogue of Riemann's $\zeta$-function and q-Euler numbers, J. Number Theory 31 (1989), no. 3, 346-362 crossref(new window)

21.
P. T. Young, Congruences for Bernoulli, Euler and Stirling numbers, J. Number Theory 78 (1999), no. 2, 204-227 crossref(new window)

22.
P. T. Young, On the behaviour of some two-variable p-adic L-functions, J. Number Theory 98 (2003), no. 1, 67-88 crossref(new window)